How long do the side effects last for Viibryd?
- 19 Oct 2011 by KT80
- 6 March 2012
- side effect, viibryd
I just started taking Viibryd last night. I woke up at 1:30am with my stomach hurting. I was very restless after that and have felt very nauseated. I was wondering how long do these side effects last? Should I expect this every night?
Also, are there any over the counter drugs you shouldn't take while on Viibryd?
Hi KT80. The side effects should hopefully begin to ease up within several more days. They are common and normal, so don't worry too much. As to the over the counter meds, I couldn't find specifics so you might want to check either with your doctor or pharmacist. Theres a list, of perscripton medications that interact with Viibryd, but in regards to otc, I came up with nothing.best to you then,
Been on Viibryd for two days and feeling the jitters bad. Will this go away soon ?
I take 20 mg of Viibryd (I went down from 40 because I got the jitters)>I also take another med to help with the anxiety.I feel a little nauseated in the morning but if I eat frequently I feel better.(Sometimes a cracker or something similiar will help).I hope you feel better.I have GERD so I take a med for that too.Maybe that's also helping.Good Luck,M
I get the jittery in the morning. At night I take Clonidine. Only problem I only sleep four or five hours a day and get tired in the afternoon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2012 • 5 answers
Posted 13 Nov 2012 • 3 answers
Posted 30 Mar 2014 • 2 answers
Posted 4 Jan 2015 • 3 answers
Posted 7 Oct 2015 • 1 answer